# SDR DXTA200500825

- Difficulty date: July 8, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N354QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600356
- Aircraft time: 8,940 hours, 7,233 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Motor
- Part number: MP50B1
- Part serial: 467
- Condition: Failed
- Location: Nose
- Part time: 8,940 hours, 7,233 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE ATTEMPTING TO LAND AFTER GEAR LOWERED POWER BRAKE PRESSURE AND ANTI-SKID INOP LIGHTS ILLUMINATED.  FOUND BRAKE POWER PACK FILTER HOUSING CRACKED ON THREADS.  REPLACED MOTOR/PUMP ASSY IAW C560MM 32-42-06.
